# SDR 05FDEA00228

- Difficulty date: February 2, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 28,082 hours, 30,451 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: A5786550600200
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M-TYPE-MOD 716-27-80-0264, NR 8 SLAT TRACK HAS SIDE ROLLER WEAR SPOTS.  BLENDED AND POLISHED TRACK ROLLER WEAR SPOTS FOUND ONE AREA OUT OF ALLOWABLE DAMAGE LIMITS IAW A-300 SRM  57-40-00 3.A.(3)(D).  THE TRACK MAYBE RETURNED TO SERVICE PROVIDED THE AREA IS INSPECTED FOR FURTHER WEAR AT EVERY C-CHECK IAW A300 SRM 57-40 00 3.A.(3)(D).  REMOVED AND REPLACED NR 8 RIGHT WING SLAT TRACK IAW A300 -600 AMM 27-80-14-4.  REMOVED AND REPLACED NR 8 RIGHT SLAT TRACK ECCENTRIC BOLT IAW A300-600 AMM 27-80-14-4.  OPS CHECK GOOD.
